# SDR IPXA2019092647257

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 2210081325
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRMULTIPLE AREAS OF CHAFING AND LIGHT CORROSION ON L/E UPPER PYLON STINGER PNL 485AL #2 ENGREMOVED AND REPLACED #2 PYLON LWR STINGER FAIRING PNL 485AL IAW SRM 51-40-21. (MINOR REPAIR)
